# SDR SWAA2018011919187

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 40,929 hours, 19,382 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut Plate
- Part number: 148A6354162
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT MOUNT NUT PLATE BROKEN.  R & R THE NUT PLATE IAW SRM.
